Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for weight gain while on Nebistar

i am 55 years old female.i have been put on nebistar sa 5mg.also i was prescribed statin .however ,my ct angio was absolutely clear. i have not been exercising regularly fro the past 1 year and gained weight. i am wondering if nebistar sa has anything to do with this? my bp is normal 120/80. my weight has increased by 4 kgs,also i tire easily.also i have discontinued statin. my other tests were normal,
Thu, 6 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It is unrelated nebistar. Other causes like endocrine problems must be ruled out. Consult a physician and he will direct you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for weight gain while on Nebistar

Hello, It is unrelated nebistar. Other causes like endocrine problems must be ruled out. Consult a physician and he will direct you accordingly. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician